# SDR AU960930

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr CHRISEAGLE2
- Engine: Lyc IO360A1A
- Propeller: Snsnch 76EM8
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Block
- Part number: V61
- Condition: Failed
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INVESTIGATION OF A WRINKLE IN THE FABRIC COVERING ON THE  TOP WING (INBOARD) TRAILING EDGE, THE DRAG/ANTI-DRAG WIRE REAR ATTACHMENT BLOCK AT REAR SPAR WAS FOUND BROKEN WHICH IN TURN CAUSED THE TRAILING EDGE TO CENTRE HOOP ATTACHMENT BLOCK TO FAIL
